BibTeX record journals/dm/FerreroP99

download as .bib file

@article{DBLP:journals/dm/FerreroP99,
  author    = {Daniela Ferrero and
               Carles Padr{\'{o}}},
  title     = {Disjoint paths of bounded length in large generalized cycles},
  journal   = {Discrete Mathematics},
  volume    = {197-198},
  pages     = {285--298},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0012-365X(99)90075-4},
  doi       = {10.1016/S0012-365X(99)90075-4},
  timestamp = {Sun, 28 May 2017 13:25:11 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/FerreroP99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics